# SDR QXEA9600287

- Difficulty date: August 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N491US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11156
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 74B IS CRACKED AT AFT RIVET AND CREASED 3 INCHES FORWARD OF CRACK, FORWARD OF FORWARD PRESSURE BULKHEAD.  CRACK NOTED DURING C-CHECK NR170-25, CRACK AND CREASE REPAIRED IAW SRM 53-02-01 AND EA 4-53-43.
